Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antibiotics + AAPs - worried? herpills

Posted by Sheilac on April 8, 2014, at 11:56:00

In reply to Re: Antibiotics + AAPs - worried? sheilac, posted by herpills on April 8, 2014, at 11:51:45

Yes, she filled the script. When I spoke with her about it she said antibiotics and AAPs can effect the QT heart rhythms. She said it was rare.

So, I guess I don't need to worry too much.

After all, there are tons of people out there on a Geodon, Abilify, Seroquel, etc , they must have to take antibiotics sometime.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1063842
URL: http://www.dr-bob.org/babble/20140328/msgs/1063844.html